# SDR JUK2001F00001

- Difficulty date: August 23, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N269L
- Make and model: Helio H-295
- Aircraft serial: 1286
- Engine: Lyc GO480G1D6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 77140
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW CAMSHAFT AND LIFTERS WERE INSTALLED AT ENGINE OVERHAUL.  ENGINE DISASSEMBLED AT 781 HOURS TSO DUE TO PROP STRIKE.  TWO LOBES AND LIFTERS WERE SPALLED, ONE SEVERELY, THE OTHER TO A LESSER DEGREE.  THE TWO LOBES INVOLVED ONLY OPERATE ONE VALVE EACH.  THE LOBES THAT OPERATE TWO VALVES SHOWED NO SPALLING.
